# SDR SWAA2022030262312

- Difficulty date: January 10, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194AR HAS MULTIPLE AREAS OF DELAMINATION AT UPPER EDGE OF PANEL / REPAIRED MULTIPLE AREAS OF DELAMINATION AT UPPER EDGE OF PANEL 194AR PER SRM 53-60-70-2R-1 TABLE 202 AND SRM 51-70-05-2R-6. DAMAGE WAS BEYOND ALLOWABLE LIMITS PER SRM 53-60-70-1A-1 PARA 4B(6)
